# SDR 05FDEA01342

- Difficulty date: May 17, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 44,365 hours, 9,045 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB71882
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE ACCESS PANEL 626FB INSIDE LOWER SURFACE FOUND CORROSION.   REMOVED AND REPAIRED AS PER FEDEX EA NR 1-5710-86606.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
